# SDR SWIA201125683

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 19,202 hours, 17,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING FORWARD EXTERIOR AND GALLEY EMERGENCY LIGHTS ARE OUT.  (FLT 3045)  RELAMPED EMERGENCY LIGHT.
